Mean field for performance models with deterministic delays and interrupts

Illés Horváth, M. Telek

Research output: Contribution to journalArticle

Abstract

The mean-field limit of stochastic models with exponential and deterministic delays has been proved for the case when the deterministic delays cannot be interrupted by an exponential one. In this paper we extend the mean-field limit for the class of stochastic models with exponential and deterministic delays where the activities with exponential delays can interrupt the ones with deterministic delays. Our main focus is the rigorous proof of the mean-field limit for this case.

Original languageEnglish
Pages (from-to)1-21
Number of pages21
JournalPerformance Evaluation
Volume105
DOIs
Publication statusPublished - Nov 1 2016

    Fingerprint

Keywords

  • Delayed differential equation
  • Deterministic delay
  • Mean-field limit

ASJC Scopus subject areas

  • Software
  • Modelling and Simulation
  • Hardware and Architecture
  • Computer Networks and Communications

Cite this